# SDR SWIA971745

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 14,289 hours, 12,764 cycles
- Engine: Ge CF341A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF LEFT WINDOW HEAT MESSAGE CAME ON.  RETURNED TO  SLC.  CONNECTED SPARE SENSOR ON LEFT WINDOW HEAT IAW 304106.
